Shakes getting worse


#1
Hi Hubby is taking 10/100 Cocareldopa 5 times a day but his shakes are getting worse does anyone else taking this med have the same experience and if so what did you do to relieve the shakes if possible. Its getting quite distressing for him and keeping him awake at night

Sue

#2
Do you mean the shakes or the jerks . My husband has jerks when he goes off to sleep . Quite nasty ones . His shakes happen when he starts to move . , He is on Sinemet hasn't been for 7years . . Just getting over a knee op so maybe that's made him worse .

#3
Hi Jonnie
Thanks for replying. His hands shake all day and at night before he goes to sleep. Sometimes most nights in fact they wake him up they have started to shake again. He suffers from Jerks every night hands and legs in fact I took his watch off the other night cos he was batting me at the side of the head. Before Christmas our PD nurse put his meds up to 5 from 4 to help him sleep even though he is taking Zopiclone and Citalopram. It hasn't helped and she has left so we are waiting to see the neurologist in June for our 12 monthly check up. Have thought about ringing his secretary up and asking her to get in touch with him or just reducing the tablets back to four. Would that be okay do you think. I know a lot of you on here fine tune your tablets to suit but being new at this not sure which way to go. Sorry its so long

Sue

#4
I think it would be a good idea to ring the consultants secretary . In fact I am about to do the same thing for my husband . , his next appointment is due in 2 months time but we need to see him now ...

it's such a complex condition and we all need more support .

My husband has started shaking quite badly . Before it was a tremor .